Bernoulli

  • Bernoulli
  • Volume 21, Number 4 (2015), 2139-2156.

Poisson convergence on the free Poisson algebra

Solesne Bourguin

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Based on recent findings by Bourguin and Peccati, we give a fourth moment type condition for an element of a free Poisson chaos of arbitrary order to converge to a free (centered) Poisson distribution. We also show that free Poisson chaos of order strictly greater than one do not contain any non-zero free Poisson random variables. We are also able to give a sufficient and necessary condition for an element of the first free Poisson chaos to have a free Poisson distribution. Finally, depending on the parity of the considered free Poisson chaos, we provide a general counterexample to the naive universality of the semicircular Wigner chaos established by Deya and Nourdin as well as a transfer principle between the Wigner and the free Poisson chaos.

Article information

Source
Bernoulli Volume 21, Number 4 (2015), 2139-2156.

Dates
Received: December 2013
Revised: April 2014
First available in Project Euclid: 5 August 2015

Permanent link to this document
https://projecteuclid.org/euclid.bj/1438777589

Digital Object Identifier
doi:10.3150/14-BEJ638

Mathematical Reviews number (MathSciNet)
MR3378462

Zentralblatt MATH identifier
06502619

Keywords
chaos structure combinatorics of free Poisson random measures contractions diagram formulae fourth moment theorem free Poisson distribution free probability multiplication formula

Citation

Bourguin, Solesne. Poisson convergence on the free Poisson algebra. Bernoulli 21 (2015), no. 4, 2139--2156. doi:10.3150/14-BEJ638. https://projecteuclid.org/euclid.bj/1438777589.


Export citation

References

  • [1] Bernhart, F.R. (1999). Catalan, Motzkin, and Riordan numbers. Discrete Math. 204 73–112.
  • [2] Bourguin, S. and Peccati, G. (2014). Semicircular limits on the free Poisson chaos: Counterexamples to a transfer principle. J. Funct. Anal. 267 963–997.
  • [3] Deya, A. and Nourdin, I. (2014). Invariance principles for homogeneous sums of free random variables. Bernoulli 20 586–603.
  • [4] Kemp, T., Nourdin, I., Peccati, G. and Speicher, R. (2012). Wigner chaos and the fourth moment. Ann. Probab. 40 1577–1635.
  • [5] Nica, A. and Speicher, R. (2006). Lectures on the Combinatorics of Free Probability. London Mathematical Society Lecture Note Series 335. Cambridge: Cambridge Univ. Press.
  • [6] Nourdin, I. and Peccati, G. (2009). Noncentral convergence of multiple integrals. Ann. Probab. 37 1412–1426.
  • [7] Nourdin, I. and Peccati, G. (2009). Stein’s method on Wiener chaos. Probab. Theory Related Fields 145 75–118.
  • [8] Nourdin, I. and Peccati, G. (2012). Normal Approximations with Malliavin Calculus. From Stein’s Method to Universality. Cambridge Tracts in Mathematics 192. Cambridge: Cambridge Univ. Press.
  • [9] Nourdin, I. and Peccati, G. (2013). Poisson approximations on the free Wigner chaos. Ann. Probab. 41 2709–2723.
  • [10] Nualart, D. and Peccati, G. (2005). Central limit theorems for sequences of multiple stochastic integrals. Ann. Probab. 33 177–193.
  • [11] Peccati, G. (2012). The Chen–Stein method for Poisson functionals. Available at arXiv:1112.5051.
  • [12] Peccati, G. and Taqqu, M.S. (2011). Wiener Chaos: Moments, Cumulants and Diagrams. A survey With Computer Implementation. Milan: Springer.
  • [13] Peccati, G. and Thäle, C. (2013). Gamma limits and $U$-statistics on the Poisson space. ALEA Lat. Am. J. Probab. Math. Stat. 10 525–560.